# SDR 95UAL900059

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, UPPER DECK FLOOR EEL LIGHT WOULD NOT ILLUMINATE.  REPLACED BATTERY AND CKD OK.
